Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Nomographic Solution of the Quartic

Elbert Johnson and C. R. Wylie, Jr.
The American Mathematical Monthly
Vol. 68, No. 5 (May, 1961), pp. 461-464
DOI: 10.2307/2311101
Stable URL: http://www.jstor.org/stable/2311101
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Nomographic Solution of the Quartic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464